Volume 5, Issue 2
On the Initial Boundary Value Problems for Two Dimensional Systems of Zakharov Equations and of Complex-Schrodinger-real-Boussinesq Equations

Li Yongsheng

J. Part. Diff. Eq.,5(1992),pp.81-93

Published online: 1992-05

Preview Purchase PDF 0 1327
Export citation
  • Abstract

In this paper the author considers the initial boundary value problems for the system of Zakharov equtations (Za) and for the system of complex-Schrödinger-real-Boussinesq equations (SBq) in a two-dimensional domain. He proves the global existence and uniqueness of smooth solutions of (SBq) and of (Za) by means of continuous extension method and a priori estilmates.

  • Keywords

(Za) equations (SBq) equations compatibility conditions a priori estimate

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-5-81, author = {Li Yongsheng}, title = {On the Initial Boundary Value Problems for Two Dimensional Systems of Zakharov Equations and of Complex-Schrodinger-real-Boussinesq Equations}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {2}, pages = {81--93}, abstract = { In this paper the author considers the initial boundary value problems for the system of Zakharov equtations (Za) and for the system of complex-Schrödinger-real-Boussinesq equations (SBq) in a two-dimensional domain. He proves the global existence and uniqueness of smooth solutions of (SBq) and of (Za) by means of continuous extension method and a priori estilmates.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5739.html} }
TY - JOUR T1 - On the Initial Boundary Value Problems for Two Dimensional Systems of Zakharov Equations and of Complex-Schrodinger-real-Boussinesq Equations AU - Li Yongsheng JO - Journal of Partial Differential Equations VL - 2 SP - 81 EP - 93 PY - 1992 DA - 1992/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5739.html KW - (Za) equations (SBq) equations KW - compatibility conditions KW - a priori estimate AB - In this paper the author considers the initial boundary value problems for the system of Zakharov equtations (Za) and for the system of complex-Schrödinger-real-Boussinesq equations (SBq) in a two-dimensional domain. He proves the global existence and uniqueness of smooth solutions of (SBq) and of (Za) by means of continuous extension method and a priori estilmates.
Li Yongsheng. (1970). On the Initial Boundary Value Problems for Two Dimensional Systems of Zakharov Equations and of Complex-Schrodinger-real-Boussinesq Equations. Journal of Partial Differential Equations. 5 (2). 81-93. doi:
Copy to clipboard
The citation has been copied to your clipboard